Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2263055

author
Bergner, Julia E.
title
Rigidification of algebras over multi-sorted theories
year
2006
journal
Algebraic & Geometric Topology
volume
6
pages
1925–1955
url
http://dx.doi.org/10.2140/agt.2006.6.1925
MathSciNet
MR2263055
DOI
doi:2263055

@article{MR2263055,
    AUTHOR = "Bergner, Julia E.",
    TITLE = "Rigidification of algebras over multi-sorted theories",
    JOURNAL = "Algebr. Geom. Topol.",
    FJOURNAL = "Algebraic \\& Geometric Topology",
    VOLUME = "6",
    YEAR = "2006",
    PAGES = "1925--1955",
    ISSN = "1472-2747",
    MRCLASS = "18C10 (18E35 18G30 55P48)",
    MRNUMBER = "2263055",
    MRREVIEWER = "Philippe Gaucher",
    DOI = "10.2140/agt.2006.6.1925",
    URL = "http://dx.doi.org/10.2140/agt.2006.6.1925"
}

      

This item is never cited.